IJPAM: Volume 74, No. 2 (2012)

EXTENSION OF THE EULER-LAGRANGE IDENTITY
BY SUPERQUADRATIC POWER FUNCTIONS

S. Abramovich$^1$, S. Ivelić$^2$, J. Pečarić$^3$
$^1$Depertment of Mathmatich
University of Haifa
Haifa, ISRAEL
$^2$Faculty of Civil Engineering
Architecture and Geodesy
University of Split
15, Matice Hrvatske, 21000, Split, CROATIA
$^3$Faculty of Textile Technology
University of Zagreb
30, Prilaz Baruna Filipovića 30, 10000, Zagreb, CROATIA


Abstract. Using convexity, superquadracity and superterzacity we extend in this paper the Euler-Lagrange identity, Bohr's inequality and the triangle inequality.

Received: November 3, 2011

AMS Subject Classification: 26D158

Key Words and Phrases: Euler-Lagrange identity, Bohr's inequality, convexity, superquadracity, superterzacity

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 2